Diabetic Pseudotabes

Female, age 73, had type 1 diabetes for 55 years, insulin dependent. Diagnosed with diabetic pseudo tabes 2 years ago. Prescribed amatryptalin drug, but yet didn’t work. Have burning pain in feet, legs, and now hands. Worst symptom is permanent nausea, poor appetite, weight loss, nausea all waking hours. Occasionally apart from pain in legs and feet restricting walking, the worst symptom is permanent nausea. What treatment or drugs can help me?

by Guest


1 Answers


Nausea must not necessarily be connected with the pseudotabes. See a specialist for treatment options.

by Guest

Answer

2500 Characters left Format the text using: # Heading, **bold**, _italic_. HTML code is not allowed.
By publishing this answer you agree to the TOS and Privacy policy.
• Respect your own and other people's privacy, never post full names or contact information.
• Inappropriate answers will be deleted.
Answers: 1



Related Questions